Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sparklystuff

Member
  • Posts

    24
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

905 profile views
  1. Thats good to hear. Thanks for replying. Not sure if its due to the sudden drop in my dose but three new spots have come up. Have a horrible feeling this is a sign of things to come. Its just a bit upsetting really, that my liver may not be able to handle the only thing that has ever worked. Kinda pisses me off that I was taking different kinds of antibiotics for most of my teenage years and never had ONE blood test, even though they could have been doing damage of some kind. My derm said
  2. My liver enzymes are double what they should be. So my dose has been reduced from 60 to 20. My derm said I can just take it for longer. Of course its worrying my liver is suffering, but I'd be heart broken if my acne came back. My skin has just started to clear up after the initial breakout. Does the 'cumulative effect' mean a lower dose for longer is just the same as a higher dose for shorter?? (If that makes sense - sorry, in a rush!) Or will my acne come back?
  3. I'm only in week four, but my vision has definitely been effected. My night vision is appalling. I'm often saying 'Is it dark in here or is it me?' and turning on lights when, apparently, they aren't needed. My vision in general is a lot poorer too, especially if I'm tired. I've never had sight problems before so it has taken some getting used to.
  4. I had this too! It was terrible for about 5 days, really red and swollen. The swelling went down after those five days but the redness stuck around for another week. I'm now in week four and experiencing the delightful 'initial breakout'. Each day brings something new, but grin and bare it!
  5. I only ask because I thought I've read in this forum before about there being some kind of time frame in which its ok to take two doses... the leaflet doesnt go into this kind of detail and some of the people here seem to know an awful lot. I couldnt find the original post so I guess I was just grappling for ideas. Anyhoo, as it turned out I phoned NHS direct a few moments later and they said to just skip the dose, that it wouldnt matter since the drug stays in your system for a month anyway so
  6. It hasnt happened yet but I'm worried that the aqueous cream is going to stop te accutane from working. Its the only cream my skin can tolerate, but its comonogenic for sure (its basically lard!).
  7. I was told 12 hours. You can drink, but don't have tea with milk in it because the test will pick up on the fat in it and your levels will look higher than they actually are.
  8. I went on a bit of a bender last night, it was completely unplanned and I said to myself "I'll just have a few drinks and leave it there", but of course moderation went out the window and I ended up drinking my usual amount and falling out of the taxi Bridget Jones stylie. Feel an idiot now considering what it might have done to my liver. But I have to say, I feel absolutely fine this morning. No hangover at all. Hoping this means I didnt drink as much as I think I did.
  9. I forgot to take my dose yesterday. Numpty. The leaflet says 'take it as soon as possible or if its nearly time for your second dose skip it all together'. I've been taking mine at around 6pm... its now 8.45am so I've gone past the halfway mark. Unless I take it now and then take todays dose really late tonight. Mmm... need to make this decision soon!!! What do you think?
  10. Have anyone tried the Eucerin anti redness range with any success?
  11. Thanks for the replies guys! Is cetaphyl american? I've never heard of it here in the UK. I really cant use ANYTHING on my face besides aqueous cream. Even my pre-accutane gentle fragrance free moisturiser makes it burn like hell so I think a salicylic acid face wash would just irritate it too much. I've tried about 5 different extra gentle calming moisturisers, all with the same effect. So I guess I dont have much of a choice in terms of what I put on my face, but it sounds like its still pos
  12. Really?! I cant imagine my nose without every pore being blocked. Absolutely NOTHING has ever worked before! So is the pore left open or does it close over?
  13. The only cream I can use at the moment is aqueous cream. This stuff is the only cream which doesnt make my face feel like its on fire, however, it is VERY heavy and greasy. By and large I will apply the cream and about 2 hours later my skin will be bone dry so I feel the heaviness is needed. But I'm getting worried about the fact that aqueous cream would ordinarily make me break out BIG TIME. I'm starting to think that if I keep using it my skin won't clear up (only on day 13 so only experience
  14. I'm only on day 13 and have a BIG RED FACE. However, I was just curious, does the accutane get rid of blackheads? If so, how does it do this? Does the gunk in the pore just dissolve? Also, how long can I expect to wait for this miracle to happen??
  15. Mine was considered mild to moderate. About one third of my face was covered in regular sized spots and blackheads - no cysts. I was perscribed roaccutane because my acne has been consistently 'mild to moderate' for 13 years without any sucess with other treatments. I'm 26 and therefore the likelyhood of 'growing out of it' was low and my skin had started to scar (which it had never done previously). I would agree that taking roaccutane for mild acne seems extreme, but for me it was the last op
×